# SDR 20001205SH002

- Difficulty date: November 29, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N712FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0435
- Aircraft time: 3,194 hours, 2,906 cycles
- Engine: Pwa PT6A114A
- Engine time: 3,194 hours, 2,906 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Liner
- Part number: 26431021
- Condition: Loose
- Location: Nlg
- Part time: 94 hours, 93 cycles
- Component: Support, Cessna
- Component part number: 26430992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR SPRING SUPPORT LINER BACKED OUT APPROX .750 INCH AFT OUT OF SUPPORT ASSY.  LINER WAS STOPPED BY CONTACT WITH CARGO POD.  (X)
